Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has ear pain, given antibiotic, still symptoms remain. Covancaine, tonzolyt will help?

Good day, i just want to asked, my baby suffer from ear pain he is always busy claping or pulling his ear, we did went to a pead an he was on antibiotic but he is still busy with his ears.. He didnt sleep at night and he is also busy with teething. Will covancaine help for the pain in his ears.. Some people said i must try Tonzolyt aswell.. can you please give me some feedback.

thank you
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response

Thank you for your query.

Pulling of the ear does not imply that you son has pain in the ear. Ear pain is intolerable and the child will be inconsolable. Please do not use any medication without consulting the treating doctor.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Wed, 24 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor